🌟 Stay unstoppable with 24-hour allergy relief that keeps you in the moment!
Rising Pharma Cetirizine HCL 10 mg tablets deliver powerful, 24-hour relief from indoor and outdoor allergy symptoms such as sneezing, runny nose, and itchy eyes. With 500 tablets per bottle, this clinically trusted antihistamine is suitable for adults and children 6 years and older, providing a convenient, long-lasting solution to seasonal allergies.
R**H
Good Allergy Product
Good product, good price
L**L
Great Deal
Bought my meds in bulk rather than Nicole and diming at the big box stores
M**H
My favorite brand for over the counter Cetirizine
Living in the south and we all have terrible year round allergies and I have tried numerous brands of Cetirizine and Rising is my favorite brand. The tablets are dye free/white, easy to swallow, work great, and I have it delivered to my door!! Definitely recommend!!
J**T
Good antihistamine.
Good substitute for Zyrtec brand. Same ingredients.
B**K
Good value.
This was an excellent price for 500 tablets. Was within expiration date.
D**T
Effective
Works but would prefer a child proof cap
R**H
Great product
Nice to actually be able to have as a backup and not require having to see my doctor to have. Or my insurance to deem I do not need. I would recommend purchasing this item.
A**R
That the dosage is the same as the current product I was using.
I appreciated how quickly the product arrived and hope it delivers the same results (or better) than the non-generic I was using.
Trustpilot
1 month ago
2 weeks ago